# SDR DL757060725

- Difficulty date: September 6, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 47,456 hours, 22,071 cycles
- Engine: Pwa PW2037
- Engine time: 62,884 hours, 31,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716366
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 62,884 hours, 31,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, BIRD STRIKE, LT ENGINE.  REPLACED ENG IAW TRANSMITTAL 6T103.
